# SDR UALA2011072103698

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 44,946 hours, 5,587 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 1503A
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FAINT SMELL OF BURNING CABIN WITH HIGH VIBRATION.  RIGHT PACK SHOWED ABNORMAL HIGH TEMPERATURE INDICATION.  CAPTAIN EXERCISED EMERGENCY AUTHORITY AND SHUTDOWN RIGHT PACK.  VIBRATION STOPPED AFTER PACK SHUTDOWN.  PATCH WITH SAMC CONDUCTED.  NO RESTRICTIONS PER FM FOR SINGLE PACK. DISCUSSIONS OF FUEL/TERRIAN CONTINGENCIES IF L PACK FAILS AND DRIFTDOWN REQUIRED. CREW/DISPATCH/SAMC AGREE OK TO CONTINUE.  CREW HAD A FAINT SMELL OF BURNING IN FIRST THRU BUSINESS W SAMC TEXT: WITH NOISE LIKE A FAN SHUT DOWN.  VERY NOTICEABLE BUT DISSIPATED, CREW RULED OUT THE OVENS.  FOUND RT PACK ACM FAILED, BLADE MISSING.  CREW REPORTED HIGH VIBRATION ROW 19 RIGHT SIDE.  CREW SHUT PACK OFF AND VIBRATION STOPPED.  REPLACED FAILED ACM RT.  LOUD FAN NOISE COMING FROM ABOVE SEAT 2A OVERHEAD AREA.  FOUND LEFT EQUIPMENT COOLING SUPPLY FAN AT FAULT, NONE STOCK LHR, DEACTIVATED PER MEL. REPLACED LEFT EQUIPMENT COOLING FAN.
